Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 6, NWS Green Bay, WI

April 10, 2019

NWS Green Bay, WI issued this gale warning at Apr 10, 2019, 5:17 AM CDT. It took effect at Apr 11, 2019, 4:00 AM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2019, 5:17 AM CDT (10:17 UTC)
In effect from
Apr 11, 2019, 4:00 AM CDT
Expired
Apr 11, 2019, 9:58 PM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

716 
WHUS73 KGRB 101017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
517 AM CDT Wed Apr 10 2019

LMZ541>543-101830-
/O.CAN.KGRB.SC.Y.0026.000000T0000Z-190410T1200Z/
/O.UPG.KGRB.GL.A.0004.190411T0600Z-190412T0300Z/
/O.NEW.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/
/O.NEW.KGRB.SC.Y.0027.190410T2100Z-190411T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
517 AM CDT Wed Apr 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT THURSDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY...

The National Weather Service in Green Bay has issued a Gale 
Warning, which is in effect from 4 AM to 10 PM CDT Thursday. A 
Small Craft Advisory has also been issued. This Small Craft 
Advisory is in effect from 4 PM this afternoon to 4 AM CDT 
Thursday. 

* WINDS...Northeast winds will increase to 15 to 25 knots later
  this afternoon. Then, east to northeast winds will increase to
  20 to 25 kts with gale force gusts to 35 to 40 knots late
  tonight and continuing into Thursday evening. 

* WAVES...Waves will build to 3 to 5 feet late this afternoon,
  then to 7 to 10 feet on Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires 
experience and properly equipped vessels. It is highly recommended
that mariners without the proper experience seek safe harbor 
prior to the onset of gale conditions.

&&

$$

LMZ521-522-101830-
/O.UPG.KGRB.GL.A.0004.190411T0600Z-190412T0300Z/
/O.NEW.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/
/O.NEW.KGRB.SC.Y.0027.190410T2100Z-190411T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
517 AM CDT Wed Apr 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM CDT THURSDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from 4 AM to 10 PM CDT Thursday. A
Small Craft Advisory has also been issued. 

* WINDS...Northeast winds will increase to 15 to 25 knots later
  this afternoon. Then, east to northeast winds will increase to
  20 to 25 kts with gale force gusts to 35 to 40 knots late
  tonight and continuing into Thursday evening. 

* WAVES...1 to 3 feet in ice free areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires 
experience and properly equipped vessels. It is highly recommended
that mariners without the proper experience seek safe harbor 
prior to the onset of gale conditions.

&&

$$
Kieckbusch
7 follow-up statements
641 
WHUS73 KGRB 101528
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1028 AM CDT Wed Apr 10 2019

LMZ521-522-541>543-102330-
/O.CON.KGRB.SC.Y.0027.190410T2100Z-190411T0900Z/
/O.CON.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1028 AM CDT Wed Apr 10 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM CDT THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY...

* WINDS...Northeast winds will increase to 15 to 25 knots later 
  this afternoon. Then, east to northeast winds will increase to 
  20 to 25 kts with gale force gusts to 35 to 40 knots late 
  tonight and continuing into Thursday evening. 

* WAVES... Building to 1 to 3 feet in ice free areas on the bay,
  to 7 to 10 feet on the lake tonight and Thursday

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
799 
WHUS73 KGRB 102116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
416 PM CDT Wed Apr 10 2019

LMZ521-522-541>543-110530-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-190411T0900Z/
/O.CON.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
416 PM CDT Wed Apr 10 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY...

* WINDS...Northeast winds will increase to 15 to 25 knots late
  this afternoon. Then, east to northeast winds will increase to
  20 to 25 kts with gale force gusts to 35 to 40 knots late
  tonight and continue into Thursday evening. 

* WAVES... Building to 1 to 4 feet on ice free areas on the bay,
  and to 6 to 10 feet on the lake tonight into Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
535 
WHUS73 KGRB 110223
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
923 PM CDT Wed Apr 10 2019

LMZ521-522-541>543-111030-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-190411T0900Z/
/O.CON.KGRB.GL.W.0006.190411T0900Z-190412T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
923 PM CDT Wed Apr 10 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY...

* WINDS...Northeast winds 15 to 25 knots, becoming east to
  northeast and increasing to 20 to 25 kts with gale force gusts 
  to 35 to 40 knots late tonight and continuing into Thursday 
  evening.
 
* WAVES... 1 to 4 feet on ice free areas on the bay, and building
  to 6 to 10 feet on Lake Michigan late tonight into Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
208 
WHUS73 KGRB 111005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
505 AM CDT Thu Apr 11 2019

LMZ521-522-541>543-111815-
/O.CON.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
505 AM CDT Thu Apr 11 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...Northeast winds 20 to 25 kts with gale force gusts to 35
  to 40 knots. 

* WAVES...building to 3 to 5 feet in ice free areas on the
  northern bay, and building to 7 to 10 feet on Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
Kieckbusch
906 
WHUS73 KGRB 111506
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1006 AM CDT Thu Apr 11 2019

LMZ521-522-541>543-112315-
/O.CON.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1006 AM CDT Thu Apr 11 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...Northeast winds 20 to 25 kts with gale force gusts to 
  35 to 40 knots. 

* WAVES...building to 3 to 5 feet in ice free areas on the 
  northern bay, and building to 7 to 10 feet on Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
344 
WHUS73 KGRB 112129
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
429 PM CDT Thu Apr 11 2019

LMZ521-522-541>543-120300-
/O.CON.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
429 PM CDT Thu Apr 11 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...East winds to 30 with gale force gusts to 35 knots...
  decreasing to 10 to 20 knots after midnight. 

* WAVES...6 to 10 feet subsiding to 3 to 5 feet after midnight on
  Lake Michigan. 1 to 3 feet on ice free areas on the bay.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
001 
WHUS73 KGRB 120258
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
958 PM CDT Thu Apr 11 2019

LMZ521-522-541>543-121100-
/O.CAN.KGRB.GL.W.0006.000000T0000Z-190412T0300Z/
/O.NEW.KGRB.SC.Y.0028.190412T0258Z-190413T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
958 PM CDT Thu Apr 11 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until 7 AM CDT Saturday. The
Gale Warning has been cancelled. 

* WINDS...East winds 15 to 25 knots with gusts to 30 knots. Wind
  decreasing to 10 to 20 knots after midnight. Then, southwest
  winds will increase to 15 to 25 knots with gusts to 30 knots
  late Friday morning and afternoon.

* WAVES...6 to 10 feet subsiding to 3 to 5 feet after midnight on
  Lake Michigan. 1 to 3 feet on ice free areas on the bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 10, 4:27 AM CDT, 50 minutes earlier.

Area forecast discussion, Apr 10, 4:27 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
427 AM CDT Wed Apr 10 2019

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 427 AM CDT Wed Apr 10 2019

Precipitation timing/types, snow and ice accumulations and winter
weather headlines/timing are the main forecast concerns.

Dry but cloudy conditions are expected for the morning, with
widespread low clouds covering the forecast area. Precipitation
the developing low pressure in the central plains will arrive
in the southwest half of the forecast area during the mid to late
afternoon. Temperatures will likely remain in the upper 30s as
the precip approaches central and east-central WI in the
afternoon, so precip is expected to start as rain. But with
evaporative cooling due to cool/dry northeast winds, temps will
likely fall into the middle 30s by the end of the day, resulting
in a rain/snow mix. Could see a light dusting on grassy surfaces
in central WI and the southern Fox Valley by 7 pm. East-northeast
winds will become blustery in the afternoon, especially south and
east.

Have slowed down the northward push of the precipitation a little
bit tonight, as dry air holds tough over northern WI. Snow will
be the dominant precipitation type as the band lifts north,
though a warm layer and some mid-level drying will bring a wintry
mix to our southwest counties overnight. Snowfall amounts will
range from less than an inch far northeast to 2-5 inches across
the rest of the forecast area. Minor ice accumulations of less
than a tenth of an inch are anticipated over central WI and
the southern Fox Valley. East-northeast winds will crank up
overnight, with gusts to 30 to 40 mph possible in central WI and
the Fox Valley/lakeshore areas. Given the wet nature of the snow
and potential for mixed precipitation, do not expected blowing
snow to be a major concern.

On Thursday, a wintry mix will transition to rain over our
southern and eastern counties by midday. Farther north, mainly
snow is expected for much of the day, with a mix arriving
across all but our far northwest counties later in the day.
Less than an inch of additional snow is expected south, with
2-5 inches anticipated north. Most of the region will see
some light ice accumulations, with the most significant accums
occurring in central WI during the morning. Strong east winds
will persists through the day, with gusts to 30 to 40 mph.

Headlines were tricky to iron out this morning. With the heaviest
snow accums only reaching 6-8 inches over a 24 hour period in
north central and far northeast WI, and ice accums remaining below
a quarter inch, it seemed that winter weather advisories were the
way to go for now. If the day shift needs to bump up snowfall
totals in the north, they can upgrade to a warning later today.
Timing was also tough, but tried to not complicate the headlines
too much. Started headlines in the south mid-evening to match up
with ARX/MKX, and expanded to the north after midnight. End times
ranged from 18z/Thu south (change over to rain), and 00z-06z
farther north. Most of the snow/ice accums will taper of in
northern WI Thursday evening.

.LONG TERM...Thursday Night Through Tuesday
Issued at 427 AM CDT Wed Apr 10 2019

Progressive mean flow to bring a series of Pacific systems across
the CONUS over the next seven days. The first system to already
be impacting northeast WI at the start of the period as it moves
over the western Great Lakes region and weakening in the process.
After a brief break on Saturday, the next system is forecast to
lift northeast from the southern Plains toward the eastern Great
Lakes Sunday afternoon/night. Models still debating on the track,
although the new 00Z GFS and GEM have now leaned toward the ECMWF
(farther west and wetter). Active pattern continues with a third
system expected to arrive Tuesday night/Wednesday. River levels
will remain a big concern if the total precipitation in the models
comes to fruition. Temperatures to be below normal through
Sunday, rise to near normal Monday and slightly above normal next
Tuesday.

The wound-up, nearly vertically-stacked system to move into the
Upper MS Valley Thursday night. An occluded front to lift into
central/east-central WI during the night as a cold front pushes
east across southern sections of the Great Lakes. Anticipate rain
to continue over eastern and most of central WI during the
evening with thunder still possible due to steep mid-level lapse
rates. Some of this rain may be locally heavy as a 50-60 knot
southerly low-level jet transports deep gulf moisture into the
region. PW values over eastern WI reach 1.00", thus higher rain
amounts expected there. Meanwhile, northern WI to see a wintry
mix of freezing rain and snow that appear to persist through the
overnight hours. Potential ice accumulations of 0.10-0.20" are
possible which would make travel difficult for the morning
commute. Models also indicate a dry slot will rotate into eastern
WI after midnight and could shutdown the rain to more of a
drizzle scenario. Additional snow accumulations over north-
central WI will be limited to an inch or less due to the mixed
precipitation expected. Do not see much of a temperature drop
Thursday night with upper 20s north, lower to middle 30s south.

The system tracks northeast into northern sections of the Great
Lakes on Friday with wrap-around moisture rotating eastward
across WI. Temperatures appear warm enough near the surface to
have precipitation fall mainly as rain with the exception being
north- central WI where a rain/snow mix is expected. Another
blustery day on tap with sustained southwest winds of 10 to
20 mph north- central, 15 to 25 mph east-central WI with gusts
over 30 mph. Max temperatures for Friday to be around 40 degrees
north-central, lower to middle 40s elsewhere.

Precipitation to gradually be on the decline Friday night,
although a lingering surface trough over northern WI could keep a
small chance for light snow in the forecast through the night.
Otherwise, cloudy skies to prevail with a gradually diminishing
west-northwest wind. Min temperatures to range from the middle
20s north-central, lower 30s east-central WI. The surface trough
hangs around northern sections of the Great Lakes through
Saturday and there may be a mid-level shortwave pushing through
as well. May leave a small pop for the north, otherwise generally
mostly cloudy skies are forecast over the rest of the area with
below normal temperatures. Look for readings mainly in the 40-
45 degree range.

High pressure is forecast to quickly move from the northern
Plains to the northern Great Lakes Saturday night, bringing some
decrease in cloud cover, light north-northeast winds and cool
conditions to northeast WI. Attention then turns to the next
system (surface low/trailing shortwave trough) that is progged to
move from the mid-MS Valley/Ozarks northeastward toward southern
sections of the Great Lakes by 00Z Monday. This track is farther
north from earlier GFS and GEM runs and now matches up better
with the ECMWF. Previous forecast already had pops mentioned, but
will need to raise these further, especially over eastern WI.
Temperatures in the lower to middle 40s will keep type as all
rain during the daylight hours.

This system tracks northeast into eastern sections of the Great
Lakes Sunday night and as temperatures cool, look for the rain to
become mixed and changeover to light snow during the evening.
There could be a minor accumulation, however stronger
lift/forcing to be to our east, thus this does not look like a
big deal at the moment. A ridge of high pressure to slide across
WI on Monday bringing sunshine back to the area and slightly
milder temperatures. A surge of WAA could bring us our next
chance of precipitation later Monday night into Tuesday. Any
precipitation Monday night would fall as light snow, but the
surge of warmer air on Tuesday would be all rain. Even with
clouds/rain in the vicinity, temperatures on Tuesday to reach the
upper 40s near Lake MI, lower to middle 50s elsewhere.

It should be noted again that all of this precipitation over the
next 7 days will aggravate high river levels over northeast WI.
Persons living near rivers, streams and creeks should keep a
close eye on levels and be prepared to move to higher ground
should any flooding be observed.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1047 PM CDT Tue Apr 9 2019

A deck of stratus clouds with MVFR cigs will continue to advect
in from the north across the TAF sites during the overnight hours.
Spotty freezing drizzle is possible over far north central WI late
tonight, but opted to not include a mention in the RHI TAF site.
Cigs may come back up to VFR for a period Wednesday morning and
during the early afternoon, however they will go back down to MVFR
later Wednesday afternoon into Wednesday evening as precipitation
spreads in from south to north with an approaching low pressure
system. Easterly winds will increase and gust to 20 to 25 knots
late Wednesday afternoon into Wednesday evening as the pressure
gradient increases ahead of the approaching low.
&&

.HYDROLOGY...
Issued at 427 AM CDT Wed Apr 10 2019

The combination of runoff from recent snow melt and rainfall has
caused rivers to approach or exceeding flood stage. Although much
of the area will receive snowfall tonight into early Thursday,
the snow is expected to change to rain over central and eastern
Wisconsin Thursday into Thursday night. A half inch to an inch of
rain is anticipated, which will likely continue the flooding
threat through the end of the week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 10 PM this evening to 1 PM CDT
Thursday for WIZ035>040-045-048>050.

Winter Weather Advisory from 10 PM this evening to 7 PM CDT
Thursday for WIZ020-030-031.

Winter Weather Advisory from 1 AM Thursday to 1 AM CDT Friday
for WIZ005-010>013-018-019-021.

Winter Weather Advisory from 1 AM to 7 PM CDT Thursday for
WIZ022-073-074.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Kallas
AVIATION.......Kurimski
HYDROLOGY......Kieckbusch
Hazardous weather outlook, Apr 10, 4:34 AM CDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
434 AM CDT Wed Apr 10 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
434 AM CDT Wed Apr 10 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Accumulating snow will overspread the region tonight and produce
hazardous travel conditions for the morning commute. Some freezing
rain is also possible in parts of central Wisconsin and the
southern Fox Valley late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Significant travel disruptions are likely across the region
Thursday and across northern Wisconsin Thursday night as an
intense storm system tracks northeast from the Plains. The storm
is expected to produce a wintry mix of precipitation, including
locally heavy snow over northern Wisconsin, and minor ice
accumulations. In addition to the precipitation, strong east to
northeast winds generated by the storm could also produce ice
shoves on Lake Winnebago and the Bay of Green Bay. Be sure to
closely monitor later forecasts and statements for updated
information on this storm.

There is a slight chance of thunderstorms Thursday afternoon into
Thursday evening across central and east-central Wisconsin. No
severe weather is anticipated at this time.

Expect minor flooding of rivers and low-lying areas to continue
into this weekend due to runoff from snow melt and incoming
rainfall. Ice jams could also locally increase the risk of
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report measurable snow, ice or any
flooding to the National Weather Service in Green Bay.

LMZ521-522-541>543-110945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
434 AM CDT Wed Apr 10 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gusty northwest to northeast winds will lead to conditions that
are hazardous to small craft on Lake Michigan. Gales will develop
late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Northeast gales are possible Thursday into Thursday evening.

There is slight chance of thunderstorms Thursday afternoon into
Thursday evening.

Kieckbusch/Kallas

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:35 PM CDTRiver Flood WarningGRBMarinette5 days
Apr 10, 4:55 AM CDTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more53 hr
Apr 10, 5:17 AM CDTSmall Craft AdvisoryGRB23 hr
Apr 10, 3:27 PM CDTWinter Storm WarningGRBFlorence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more34 hr

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.